# SDR CA120425004

- Difficulty date: April 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,803 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 2D12001A1011
- Condition: Failed
- Location: Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) RIGHT NON ESSENTIAL BUSS SWITCH LIGHT ILLUMINATED AS THE CREW LINED UP FOR TAKEOFF.  THEY RETURNED TO FLIGHT SUPPORT`S RAMP AND SHUTDOWN THE ACFT.  A VERY STRONG ELECTRICAL BURNING ODOR WAS ENCOUNTERED AS THEY DISCONNECTED BATTERIES.  CONDUCTED RECTIFYING MAINTENANCE AND NOTED THE ROOT CAUSE OF THE DEFECT WAS THE UNSERVICEABLE INVERTER.  THEY DID THE FOLLOWING: REPLACED UPPER MAIN BATTERY, SN 40291769 WITH NEW, SN 40438004, PN RG 380E/40L. REPLACED INVERTER PN 2D1200-1A-1011, SN GB001088 WITH REPAIRED UNIT SN GB001485.  REPLACED REMOTE CONTROL CIRCUIT BREAKER, PN SM600BA75N1 AND RT NON ESSENTIAL BUS 80 AMP FUSE PN 100 FU01-080 WITH NEW.  SYSTEM FUNCTION TESTED GOOD AND NO BURNING ODOR DETECTED.  THE ACFT WAS RETURNED TO SERVICE.
